Please use this identifier to cite or link to this item:
Title: Sobre l'axiomàtica no-standar de J. Keisler
Author: Pla i Carrera, Josep
Keywords: Lògica matemàtica
Mathematical logic
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: This work deals wíth the axiomatic system of KEISLER on the hyperreals numbers .The main result ís to prove that the expressíons S of type
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 20, p. 93-95
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
013304.pdf56.51 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.